# SDR USAA990453

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 365-377
- Part time: 19,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK, FOUND CORROSION 12 INCH IN LENGTH AT INTERCOSTAL AT FORWARD CABIN STATION 365-377 RBL 12, CORROSION LEVEL 2.  INSTALLED NEW INTERCOSTAL (FABRICATED) PER SRM 51-10-00.  (M)
